Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 17 de abril de 2024
  

Hyperbolic systems of conservation laws.

Título inglés Hyperbolic systems of conservation laws.
Título español Sistemas hiperbólicos de leyes de conservación.
Autor/es Bressan, Alberto
Organización Sect. Funct. Anal. Int. Sch. Adv. Stud., Trieste, Italia
Revista 1139-1138
Publicación 1999, 12 (1): 135-198, 25 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés This is a survey paper, written in the occasion of an invited talk given by the author at the Universidad Complutense in Madrid, October 1998. Its purpose is to provide an account of some recent advances in the mathematical theory of hyperbolic systems of conservation laws in one space dimension. After a brief review of basic concepts, we describe in detail the method of wave-front tracking approximation and present some of the latest results on uniqueness and stability of entropy weak solutions.
Clasificación UNESCO 120220
Palabras clave español Ecuaciones en derivadas parciales no lineales ; Problemas hiperbólicos ; Solución débil ; Entropía ; Problema de Cauchy ; Problema de Riemann
Código MathReviews MR1698903
Código Z-Math Zbl 0943.35051
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es